MAUDE Adverse Event Report: CONMED LARGO ARGO KNOTLESS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO ARGO KNOTLESS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number K475
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that k475, 4.75 mm argo knotless anchor was being used on (b)(6) 2024 during a rotator cuff repair procedure when it was reported ¿weld broke and hex was floating around in the shoulder, caused 5¿10-minute case delay.¿.Further assessment found that the fragment was removed with the use of graspers.The procedure was completed and there was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device will not be returned; however photographic evidence was provided.The root cause cannot be determined, however, based upon the photos and the ifu, the likely cause of this event was excessive force on side bending/loading combined with overloading the device.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of two complaints, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised not to load more than the recommended maximum number of suture, ribbon, or tape into the suture anchor or breakage may occur.Inspect all instruments for damage prior to and after each use.Ensure the anchor tip is properly seated on the driver tip prior to and during implantation.Ensure the free ends of the suture securely fit into the suture cleat on the driver handle.Exercise care in the use of the device to minimize side or bending loads.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
ARGO KNOTLESS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key20309694
Report Number1017294-2024-00111
Device Sequence Number8866476
Product Code MBI
UDI-Device Identifier20845854649821
UDI-Public(01)20845854649821(17)250826(30)1(10)1372967
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K163258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2025
Device Catalogue NumberK475
Device Lot Number1372967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic